# SDR SWAA2023020788654

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD SUPPORT ANGLE AT FWD WET AREA BS304 - BS328 RBL57.<[01] REMOVED CORROSION ON FWD SERVICE THRESHOLD SUPPORT ANGLE BS304-328 RBL57 IAW SRM 51-10-02-0G-0; EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-2-PART 4.C DETAIL D; MEASURES L=3.0'' X W=1.0'' X D=0.012'' ORIGINAL THICKNESS=0.090'' TOOL USED CALIPER ID: ATS2739 S/N: A22004232 DUE DATE:11/2023 DEPTH GAUGE ID: ATS2677 S/N: UNK; DUE DATE:11/2023; REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9.A.;[02] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #1; OUT OF LIMITS;[03] REMOVED THRESHOLD SUPPORT ANGLE BS304-328 RBL57 WL 208.1 PER SRM 51-40-02-0G-0;[04] RECIVED; LOCATED AND DRILLED NEW SUPPORT ANGLE AT BS304-328 RBL57 WL 208.1; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A8310.;[05] OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTIONS #4 AND 5 OK TO INSTALL;[07] INSTALLED NEW SUPPORT ANGLE AT BS304-328 RBL57 WL 208.1; IAW 737-700 SRM 51-40-02-0G-0 DWG 141A8310.;[08] RII VERIFIED CORRECTIVE ACTION ITEM 7.;[09] ALL ITEMS ON THIS CARD ARE COMPLETED;[10] VERIFIED ALL REQUIRED CORRECTIVE ACTION ITEMS COMPLETED.
